# SDR USAA2014081100008

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 16,269 hours, 6,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 1570
- Condition: Low Pressure
- Location: R3 Door
- Part time: 19,848 hours, 7,420 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS PANEL DID NOT SHOW DOOR 3R SLIDE ARMED.  COCKPIT & DOOR INDICATIONS WERE NORMAL.  REPLACED DEU B 300RH6 & SERVICED 3R DOOR BOTTLE TO GREEN INDICATION IAW AMM 23-73-47.
